# SDR CA100622002

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stopped
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ACCIDENT DURING A SPRAYING RUN PILOT REPORTED ENGINE LOST POWER AND ACFT HIT POWER LINES THEN IMPACTED A CORN FIELD.  THE ACFT SUSTAINED SUBSTANTIAL DAMAGE.  THE PILOT WAS NOT INJURED.   ENGINE MANUFACTURER ASSISTANCE HAS BEEN OFFERED TO AND ACCEPTED BY NTSB.  ARRANGEMENTS ARE BEING MADE FOR A ENGINE MANUFACTURER FIELD REPRESENTATIVE TO BE PRESENT AND PARTICIPATE IN ENGINE VISUAL EXAMINATION.
